# SDR ASAA2013120596640

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 14,609 hours, 4,456 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005352
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 23,126 hours, 7,142 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 SOURCE OFF LIGHT ILLUMINATED, NR 1 GEN DRIVE LIGHT ALSO ILLUMINATED.  ACFT GROUNDED.  PERFORMED BPCU BITE PROCEDURE 24-41, TASK 801. NO FAULTS FOUND. PERFORMED NR 1 ENG GCU BITE PROCEDURE 24-21, TASK 801. NO FAULTS FOUND.  ALL SYSTEMS ARE GREEN.  INSPECTED OIL QTY, GOOD.  ACCOMPLISHED GROUND RUN-UP OF NR 1 ENG IDG, FOUND NR 1 IDG DRIVE LIGHT ILLUMINATED AND NR 1 GEN OFF BUS LIGHT ILLUMINATED.  NR 1 IDG TRIP OFF LINE, WHILE NR 1 ENG IS RUNNING. FOUND IDG WAS DISCONNECTED ON THE ENGINE IAW AMM 24-11-00-700-802 AND FIM 24-21 TASK 821.  PERFORMED NR 1 IDG DISCONNECT AND CONNECT TEST.  ACCOMPLISHED SECOND GROUND RUN-UP, NR 1 IDG OPERATED NORMAL IAW AMM 24-11-00-700-802.  REPLACED & TESTED NR 1 ENGINE IDG REF MM 24-11-11/401.  GROUND VERIFICATION OF FAULT RESOLUTION FOUND TO BE SATISFACTORY IAW FIM 24-21, TASK 821.  NO FILTER CONTAMINATION NOTED AT REMOVAL.
